# SDR DL73S060004

- Difficulty date: January 1, 2006
- Submitted: January 6, 2006
- Operation: Air carrier
- Aircraft: N373DL
- Make and model: Boeing 737247
- Aircraft serial: 23520
- Aircraft time: 49,030 hours, 38,251 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 333701650
- Part serial: 3242
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 AND R1 EMERGENCY EXIT SIGN INOP.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK AND POWER SUPPLY.
